I suffer from chonic allergies for years, this year it seems to be the worse ever. I get some streaks of blood when I blow my nose and also when spit. I have so much post nasal drip. The blood is just a small streak or dot fom my mouth and my nose and seems to happens after I blow my nose and the drip starts. This is not happening every day and normally only once in the morning. That I noticed i never hads this before but notam checking all the time. This is going on for 2 months and i am sure it is post nasal that i am spittng.
I went through allergy testing 2 times and shots for 5 years both times with no help. I have tried anti-histamine and they make me feel very nervous. I live in Pa.and in the country. Our winter has been very cold, lots of snow storms and rain.
Your description of your chronic allergies “being worse than ever” suggests that the tissues in your nose and possibly your sinuses as well are more inflamed than usual and that would be a common cause of the very minimal amount of blood in your mucous. If blood continues to appear when your allergies have quieted down, you should have a careful examination of your nose and throat.
Not all anti-histamine have the adverse side effect of nervousness. Your doctor you be able to suggest one that is effective with minimal side effects such as the so-called Non-Sedating Antihistamines. Another effective drug treatment would be an inhaled nasal steroid and these usually have minimal or no side effects.
Finally if the most troublesome of your allergies have been identified, you should do everything possible to avoid them and, if avoidance is not possible, to minimize your exposure and thus the amount of allergen you breathe in.
I failed to mention that this year I was blowing my nose more then ever and when my allergies started getting bad, I had a very visable amount of blood from my nose and than I started checking my mucous, if I was not checking it I probably would never have noticed it, the spots are so small. my pnd is more watery than mucous after I am awake for about 1 hour.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.